# SDR GTIA20121102506

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 18,791 hours, 9,087 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ASSIST DAMPER NITROGEN BOTTLE NEEDS TO BE SERVICED.  SERVICED WITH FLL NITROGEN TO CORRECT PRESSURE R2 DOOR ASSIST DAMPER NITROGEN BOTTLE IAW AMM TASK 52-10-00-614-001-A.
